# SDR SWAA052666

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 58,711 hours, 49,493 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, RT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 2 HINGE BUSHING AND HARDWARE PER MM.
